Alert archive / West Virginia / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 182, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Jul 12, 2022, 5:35 PM EDT for Fayette County, Nicholas County, Raleigh County, West Virginia. It was in force for 25 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 12, 2022, 5:35 PM EDT (21:35 UTC)
- Expired
- Jul 12, 2022, 6:00 PM EDT
- In force
- 25 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Fayette County, WV, Nicholas County, WV, Raleigh County, WV
The radar
The Charleston,WV radar (KRLX), 82 km from the middle of the area, began a volume at 21:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 12, 5:47 PM EDT | TSTM WND DMG | 1 S Oak Hill, WV | MULTIPLE TREES DOWN IN OAK HILL. |
| Jul 12, 5:55 PM EDT | TSTM WND DMG | Fayetteville, WV | MULTIPLE TREES DOWN IN FAYETTEVILLE. |
| Jul 12, 5:59 PM EDT | HAIL 0.5 | 2 S Babcock State Park, WV |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 12, 2:12 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 9.6 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 23 J/kg
- Mixed-layer CIN
- -447 J/kg
- Mixed-layer LCL
- 1021 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 90 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
631
WUUS51 KRLX 122135
SVRRLX
WVC019-067-081-122200-
/O.NEW.KRLX.SV.W.0182.220712T2135Z-220712T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston WV
535 PM EDT Tue Jul 12 2022
The National Weather Service in Charleston West Virginia has issued a
* Severe Thunderstorm Warning for...
Southeastern Nicholas County in southeastern West Virginia...
North central Raleigh County in southeastern West Virginia...
Fayette County in southeastern West Virginia...
* Until 600 PM EDT.
* At 534 PM EDT, severe thunderstorms were located along a line
extending from near Summersville to 7 miles northwest of Mount
Hope, moving east-southeast at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Summersville, Fayetteville, Richwood, Babcock State Park, Oak Hill,
Mount Hope, Meadow Bridge, Pax, Thurmond, Canvas, Nettie and Mount
Nebo.
This includes the following highways...
West Virginia Turnpike between mile markers 54 and 59.
Route 19 between mile markers 5 and 39.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Charleston West Virginia.
&&
LAT...LON 3793 8135 3829 8080 3825 8046 3808 8070
3810 8088 3808 8090 3805 8085 3806 8080
3804 8083 3803 8080 3798 8077 3795 8081
3786 8075 3787 8081 3783 8093 3782 8094
3783 8096
TIME...MOT...LOC 2134Z 280DEG 45KT 3822 8088 3796 8128
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Kredensor1 follow-up statement
198
WWUS51 KRLX 122150
SVSRLX
Severe Weather Statement
National Weather Service Charleston WV
550 PM EDT Tue Jul 12 2022
WVC081-122159-
/O.CAN.KRLX.SV.W.0182.000000T0000Z-220712T2200Z/
Raleigh WV-
550 PM EDT Tue Jul 12 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL RALEIGH COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
southeastern West Virginia.
LAT...LON 3786 8108 3788 8107 3788 8115 3790 8119
3820 8078 3817 8057 3808 8070 3810 8088
3808 8090 3805 8085 3805 8084 3806 8081
3803 8083 3803 8080 3799 8077 3795 8081
3787 8076 3787 8082 3782 8095
TIME...MOT...LOC 2149Z 286DEG 33KT 3813 8074 3793 8105
$$
WVC019-067-122200-
/O.CON.KRLX.SV.W.0182.000000T0000Z-220712T2200Z/
Nicholas WV-Fayette WV-
550 PM EDT Tue Jul 12 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR SOUTHEASTERN NICHOLAS AND SOUTHEASTERN FAYETTE COUNTIES...
At 549 PM EDT, severe thunderstorms were located along a line
extending from near Quinwood to 6 miles southwest of Babcock State
Park, moving east at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Babcock State Park, Mount Hope, Meadow Bridge and Thurmond.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Charleston West Virginia.
&&
LAT...LON 3786 8108 3788 8107 3788 8115 3790 8119
3820 8078 3817 8057 3808 8070 3810 8088
3808 8090 3805 8085 3805 8084 3806 8081
3803 8083 3803 8080 3799 8077 3795 8081
3787 8076 3787 8082 3782 8095
TIME...MOT...LOC 2149Z 286DEG 33KT 3813 8074 3793 8105
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
KredensorWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 2:25 PM EDT, 3 hours 10 minutes earlier.
Area forecast discussion, Jul 12, 2:25 PM EDT, 3 hours 10 minutes before
AREA FORECAST DISCUSSION National Weather Service Charleston WV 225 PM EDT Tue Jul 12 2022 .SYNOPSIS... A cold front brings showers/storms through this evening. High pressure yields drier conditions Wednesday through Saturday. && .NEAR TERM /THROUGH WEDNESDAY/... As of 225 PM Tuesday... Cold front will continue to work southeastward across our region into the evening with scattered to numerous showers and thunderstorms continuing to develop in advance the front. Storms have so far favored our northern counties where better shear exists with the cells on the more southern end of the developing line remaining weak. Models soundings show a capping inversion aloft that is shown to weaken through time, so storms should intensify as they continue to work eastward deeper into our CWA, coincident with peak heating. Despite less shear over our southern CWA, DCAPE suggests severe wind potential. Due to these factors, Severe Thunderstorm Watch has been issued for most of our WV counties through 10 pm this evening. The front hangs up a tad over our far southern counties into the evening and a few showers may linger down there throughout the night. Otherwise, fog and low clouds will develop overnight into Wednesday morning with patchy dense fog likely. High pressure wedges into the region on Wednesday with the now stalled front residing just to our south necessitating a small PoP over our far southern counties. An upper level trough will also be swinging across the Great Lakes and upper Ohio Valley late in the day and this my fuel a rogue shower or storm across our far northwest counties during the afternoon. Otherwise, it will be a pleasant day with comfortable humidity. && .SHORT TERM /WEDNESDAY NIGHT THROUGH THURSDAY NIGHT/... As of 1215 PM Tuesday... In the wake of the cold front from Tuesday night, showers will remain a possibility to our south for the rest of Wednesday along VA and southeast WV due to parallel flow along the boundary. This is courtesy of an upper level long wave trough keeping the feature relatively quasi-stationary along that region. This upper level feature will also promote slight chances of rain where the region of greatest divergence aloft and rising motion will exist across northwestern Ohio Valley through Wednesday. The upper level trough hangs around for Thursday, but models keep us dry due to surface high pressure moving in although we cannot rule out the possibility of an isolated shower or two somewhere across the area, especially during peak heating hours as well as lifting potential from the upper trough. && .LONG TERM /FRIDAY THROUGH TUESDAY/... As of 1215 PM Tuesday... The aforementioned upper level trough stays around for Friday, but models hint at the area remaining dry with surface high pressure continuing to maintain itself over the area. By Saturday, lower heights and a few disturbances push into the area and will start to spread chances for showers and storms over the weekend, mainly staring on Sunday. This will ensure an active weather pattern going into the new work week as another long wave trough parks across the region reinforcing unsettled weather. && .AVIATION /18Z TUESDAY THROUGH SUNDAY/... As of 140 PM Tuesday... Line of thunderstorms should continue to congeal along and to the east of the Ohio River and then move to the southeast across most terminals this afternoon into the evening. Thunderstorms will contain brief IFR conditions, heavy downpours, gusty winds and perhaps some small hail. Fog and/or stratus will develop overnight with IFR or lower conditions likely for most locations late tonight into early Wednesday morning. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z WEDNESDAY... FORECAST CONFIDENCE: Medium. ALTERNATE SCENARIOS: Onset timing of rain and storms may vary. Timing and coverage of fog/stratus overnight may also vary. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. UTC 1HRLY 18 19 20 21 22 23 00 01 02 03 04 05 EDT 1HRLY 14 15 16 17 18 19 20 21 22 23 00 01 CRW CONSISTENCY H H H H H H H H H H H H HTS CONSISTENCY H H H H H H H H H H H H BKW CONSISTENCY H H H H H H H H H H H H EKN CONSISTENCY H H H H H H H H H H H H PKB CONSISTENCY H H H H H H H H H H H H CKB CONSISTENCY H H H H H H H H H H H H AFTER 18Z WEDNESDAY... IFR possible in fog Thursday morning. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...None. OH...None. KY...None. VA...None. && SYNOPSIS...ABE/JZ NEAR TERM...ABE SHORT TERM...JZ LONG TERM...JZ AVIATION...ABE
Hazardous weather outlook, Jul 12, 4:52 AM EDT, 12 hours 43 minutes before
Hazardous Weather Outlook National Weather Service Charleston WV 452 AM EDT Tue Jul 12 2022 KYZ101>103-105-OHZ075-076-083>087-VAZ003-004-WVZ005>011-013>020- 024>034-039-040-515>526-130900- Greenup-Carter-Boyd-Lawrence KY-Athens-Washington-Jackson OH-Vinton- Meigs-Gallia-Lawrence OH-Dickenson-Buchanan-Wayne-Cabell-Mason- Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-Kanawha-Roane-Wirt- Calhoun-Ritchie-Doddridge-Mingo-Logan-Boone-Clay-Braxton-Gilmer- Lewis-Harrison-Taylor-McDowell-Wyoming-Upshur-Barbour- Northwest Raleigh-Southeast Raleigh-Northwest Fayette- Southeast Fayette-Northwest Nicholas-Southeast Nicholas- Northwest Webster-Southeast Webster-Northwest Pocahontas- Southeast Pocahontas-Northwest Randolph-Southeast Randolph- 452 AM EDT Tue Jul 12 2022 This Hazardous Weather Outlook is for northeast Kentucky, portions of southeast Ohio, southwest Virginia and much of West Virginia. .DAY ONE...Today and Tonight. Thunderstorms are expected to develop along a front moving across from the north, peaking during the afternoon and evening. Storms may potentially become severe with gusty winds the main threat. Stronger cells may also produce locally heavy rainfall that could cause water issues. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ066-067-130900- Perry-Morgan- 452 AM EDT Tue Jul 12 2022 This Hazardous Weather Outlook is for portions of southeast Ohio. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jul 12, 4:56 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service Charleston WV
456 PM EDT Tue Jul 12 2022
WVZ005-013-024>026-515-122130-
Northwest Raleigh WV-Boone WV-Lincoln WV-Logan WV-Mingo WV-Wayne WV-
456 PM EDT Tue Jul 12 2022
...Strong thunderstorms will impact portions of northwestern Mingo,
southwestern Lincoln, northwestern Raleigh, Logan, southeastern Wayne
and central Boone Counties through 530 PM EDT...
At 455 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Harts to Nippa. Movement was east at 40 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Williamson, Madison, Logan, Chapmanville, Delbarton, Van, Mount
Gay-Shamrock, Harts, Bald Knob, Chief Logan State, Holden, Wharton,
Chattaroy, Hode, Amherstdale-Robinette, Whitesville, West Logan,
Kermit, Mitchell Heights and Mount Gay.
This includes Route 119 between mile markers 1 and 49.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Charleston West Virginia.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
central, southern and southeastern West Virginia.
&&
LAT...LON 3796 8247 3797 8248 3809 8201 3792 8130
3766 8227 3768 8228 3768 8230 3770 8230
3774 8233 3776 8231 3776 8233 3778 8232
3782 8238 3781 8240 3788 8242 3791 8247
3790 8247 3792 8248 3794 8250
TIME...MOT...LOC 2055Z 286DEG 35KT 3803 8213 3787 8277
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
KredensorLocal storm report, Jul 12, 5:10 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
510 PM EDT TUE JUL 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0444 PM FLASH FLOOD 2 WSW COAL FORK 38.30N 81.56W
07/12/2022 KANAWHA WV 911 CALL CENTER
HIGH WATER AT GEORGES CREEK DRIVE AND MALDEN
DRIVE.
&&Local storm report, Jul 12, 5:12 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
512 PM EDT TUE JUL 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0334 PM TSTM WND DMG 1 NNW TEAYS VALLEY 38.46N 81.93W
07/12/2022 PUTNAM WV 911 CALL CENTER
POWER LINE DOWN. POSSIBLY STRUCK BY
LIGHTNING.
&&Local storm report, Jul 12, 5:19 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
519 PM EDT TUE JUL 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0513 PM FLASH FLOOD CHARLESTON 38.35N 81.63W
07/12/2022 KANAWHA WV 911 CALL CENTER
HIGH WATER AT THE 98 MM ON I-77 NB.
&&Special weather statement, Jul 12, 5:26 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Charleston WV
526 PM EDT Tue Jul 12 2022
WVZ521>524-526-122200-
Southeast Webster WV-Southeast Pocahontas WV-Northwest Pocahontas WV-
Northwest Webster WV-Southeast Randolph WV-
526 PM EDT Tue Jul 12 2022
...A strong thunderstorm will impact portions of southwestern
Randolph, central Pocahontas and southeastern Webster Counties
through 600 PM EDT...
At 525 PM EDT, Doppler radar was tracking a strong thunderstorm near
Webster Springs, moving east at 35 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Marlinton, Cass Scenic Railroad, Addison (Webster Springs), Snowshoe,
Edray, Slaty Fork, Minnehaha Springs and Bergoo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Charleston West Virginia.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northeastern West Virginia.
&&
LAT...LON 3838 8045 3854 8038 3842 7985 3815 7999
TIME...MOT...LOC 2125Z 292DEG 31KT 3848 8047
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
KredensorLocal storm report, Jul 12, 5:30 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
530 PM EDT TUE JUL 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 PM FLASH FLOOD 2 SE CHARLESTON 38.33N 81.60W
07/12/2022 KANAWHA WV 911 CALL CENTER
STANDING WATER AT THE 35TH STREET BRIDGE
FROM I64/77 EXIT 98.
&&The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 12:30 PM EDT | Special Weather Statement | RLX | Pleasants | 30 min |
| Jul 12, 12:59 PM EDT | Special Weather Statement | RLX | Tyler | 31 min |
| Jul 12, 1:33 PM EDT | Special Weather Statement | RLX | Doddridge | 27 min |
| Jul 12, 1:57 PM EDT | Special Weather Statement | RLX | Harrison, Taylor | 33 min |
| Jul 12, 2:02 PM EDT | Severe Thunderstorm Warning | RLX | Barbour, Harrison, Taylor | 28 min |
| Jul 12, 2:28 PM EDT | Severe Thunderstorm Warning | RLX | Barbour, Taylor | 32 min |
| Jul 12, 2:33 PM EDT | Special Weather Statement | RLX | Cabell | 27 min |
| Jul 12, 2:46 PM EDT | Severe Thunderstorm Warning | RLX | Cabell, Mason, Putnam | 29 min |
| Jul 12, 3:16 PM EDT | Severe Thunderstorm Warning | RLX | Cabell, Jackson, Kanawha, Mason, Putnam | 29 min |
| Jul 12, 3:31 PM EDT | Special Weather Statement | RLX | Wayne | 29 min |
| Jul 12, 3:46 PM EDT | Severe Thunderstorm Warning | RLX | Cabell, Kanawha, Lincoln, Putnam, Roane | 29 min |
| Jul 12, 3:49 PM EDT | Special Weather Statement | RLX | Pleasants, Ritchie, Wood | 26 min |
| Jul 12, 3:59 PM EDT | Flash Flood Warning | RLX | Cabell, Mason, Putnam | 3 hr |
| Jul 12, 4:10 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Clay, Kanawha, Lincoln, Putnam | 35 min |
| Jul 12, 4:19 PM EDT | Special Weather Statement | RLX | Wirt | 26 min |
| Jul 12, 4:24 PM EDT | Flash Flood Warning | RLX | Kanawha, Lincoln, Putnam | 3 hr |
| Jul 12, 4:37 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Fayette, Kanawha, Nicholas | 23 min |
| Jul 12, 4:56 PM EDT | Special Weather Statement | RLX | Logan, Mingo | 34 min |
| Jul 12, 5:03 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Fayette, Kanawha, Nicholas, Raleigh | 27 min |
| Jul 12, 5:26 PM EDT | Special Weather Statement | RLX | Pocahontas | 34 min |
| Jul 12, 5:31 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Logan, Raleigh, Wyoming | 29 min |
| Jul 12, 5:59 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Raleigh, Wyoming | 31 min |
| Jul 12, 6:20 PM EDT | Special Weather Statement | RLX | Summers | 25 min |
| Jul 12, 6:26 PM EDT | Special Weather Statement | RLX | Putnam | 34 min |
| Jul 12, 6:47 PM EDT | Flash Flood Warning | RLX | Fayette, Raleigh | 3 hr |
| Jul 12, 7:09 PM EDT | Special Weather Statement | RLX | McDowell | 36 min |
| Jul 12, 7:48 PM EDT | Special Weather Statement | RLX | McDowell | 42 min |
Nearby
Severe Thunderstorm Warnings in West Virginia, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.